so I cut them in half and have read that you shouldn't do that. My Dr. seems to think its ok and now she has added 75mg of another generic that is not XL. I have experienced nothing by high anxiety and hostility that i want to stop it altogether. My question is do you think its because of me cutting the XL pills in half?? Any advice is appreciated, I feel like i am really out of control with anxiety and want to stop feeling this way!
It could be because you cut the XL pill in half. If you cut any Extended Release Pill you defeat the extended release properties in most cases. It all depends on the pill. If you are experiencing those side effects now I would talk to your doctor about it and see what he or she thinks. I hope this helps. Good Luck
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 1 Aug 2011 • 3 answers
Posted 17 Nov 2013 • 2 answers
Posted 22 Aug 2014 • 3 answers
Posted 10 Jan 2015 • 2 answers